# SDR 9803672299

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND RIGHT AFT EXIT DOOR EMERGENCY LIGHT AND LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BOTH BATTERY PACKS, OPERATIONAL CHECK OK.
